RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bernstein, Evgenii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:47
Abstract pages:51
Full texts:24
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person122281
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. E. A. Bernstein, “On the Coincidence of Two Classes of Linear Systems”, Differ. Uravn., 41:8 (2005),  1024–1028  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1075–1079

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020